# SDR DALA2024103010524

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 13,825 hours, 1,896 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3575 -MISC/DE- DUE TO NUMBER 8 TIRE PRESSURE LOW AND POSSIBLY NUMBER 4 TIRE PRESSURE DECREASING. CORRECTIVE ACTION: REPLACED TIRES 7 AND 8 AND SERVICED TIRE 4 DUE TO READING NORMAL AFTER LANDING. (LP# 5447393)
